# SDR SWAA090025

- Difficulty date: January 3, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 48,638 hours, 40,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EVACUATION DOOR SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MT.
